Tohoku Mathematical Journal

Some remarks on Postnikov complexes and fibre spaces

Raymond N. Shekouroury and Hiroshi Uehara

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 15, Number 4 (1963), 299-314.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243766

Digital Object Identifier
doi:10.2748/tmj/1178243766

Mathematical Reviews number (MathSciNet)
MR159338

Citation

Shekouroury, Raymond N.; Uehara, Hiroshi. Some remarks on Postnikov complexes and fibre spaces. Tohoku Math. J. (2) 15 (1963), no. 4, 299--314. doi:10.2748/tmj/1178243766. https://projecteuclid.org/euclid.tmj/1178243766


Export citation

References

  • [1] ADAMS, J. F., Four applications of the self-obstruction invariants, Journ. of the London Math. Soc 31 (1956) 148...
  • [2] CARTAN, H. AND SERRE, J. P., Espaces fibres et groupes d'homotopie, I et II, Compte Rendus, Acad. Sci., Paris, 234 (1952) 288 and 293.
  • [3] EILENBERG, S. AND MACLANE, S., Relations between homology and homotopy group of spaces II, Ann. of Math., (2), 51 (1950) 514.
  • [4] HILTON, P. J., Reports on three papers by M. M. Postnikov (Mimeographed notes (1952).
  • [5] HU, S., Homotopy Theory, Acad. Press (1959)
  • [6] JAMES, I. M., Reduced product spaces, Ann. of Math., (1), 62 (1955)170
  • [7] JAMES, I. M., On the suspension Triad, Ann. of Math., (2), 63(1956)191
  • [8] MIZUNO, K., On the minimal complexes, Journ. Inst.Polytech., Osaka Cit University, 5 (1954).
  • [9] POSTNIKOV, M. M., Investigations in the homotopy of continuous mappings, Amer Math. Soc. Translation, 7 series 2 (1957).
  • [10] SERRE, J. P., Homologie singulieredes espaces fibres, Applications, Ann. of Math., 54 (1951) 425.
  • [11] TODA, H., Complex of the standard paths and z-ad homotopy groups, Journ. Inst Polytech., Osaka City University, 6 (1955) 101.
  • [12] TODA, H., Reduced join and Whitehead product, Journ. Inst. Polytech., Osaka Cit University, 8 (1957) 15.
  • [13] WHITEHEAD, G. W., On spaces with vanishing low dimensional homotopy groups, Proc Nat. Acad. Sci. U. S. A., 34 (1948) 207.
  • [14] WHITEHEAD, G. W., Fibre spaces and the Eilenberg homology groups, Proc. Nat Acad. Sci., U. S. A., 38(1952)426.
  • [15] WHITEHEAD, J. H. C, The G-dual of a semi-exact couple, Proc. London Math. Soc, (3) 3 (1953)385.
  • [16] WHITEHEAD, J. H. C, Combinatorial homotopy, Bull. Amer. Math. Soc, 55(1949)213